# SDR SWIA202163371

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR HAS FRETTING/PITTING/CORROSION AT THE NUTPLATE ON THE BOTTOM EDGE MEMBER   (C CHECK RO 12-31-21)   REPAIRED AFT L/H OVERWING EMERGENCY EXIT DOOR BOTTOM EDGE MEMBER. REF REO 690-52-21-107 REV -- DATED 2021-12-06. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
